# SDR SWAA2017110817690

- Difficulty date: October 16, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 67,819 hours, 40,210 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 11111111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL PRESSURE WEB CRACKED AT BS 665, LBL 38.  REPAIRED WEB IAW EA.
